The Annals of Mathematical Statistics

Some Principles of the Theory of Testing Hypotheses

E. L. Lehmann

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 21, Number 1 (1950), 1-26.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729884

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177729884

Mathematical Reviews number (MathSciNet)
MR34001

Zentralblatt MATH identifier
0036.09501

Citation

Lehmann, E. L. Some Principles of the Theory of Testing Hypotheses. The Annals of Mathematical Statistics 21 (1950), no. 1, 1--26. doi:10.1214/aoms/1177729884. http://projecteuclid.org/euclid.aoms/1177729884.


Export citation